MathSciNet Relay Station
MathSciNet bibliographic data
MR2483045 (2010c:65109) 65L10
Wang, Wenyan; Cui, Minggen; Han, Bo A new method for solving a class of singular two-point boundary value problems. Appl. Math. Comput. 206 (2008), no. 2, 721–727.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement